Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have diabetes mellitus, nephropathy, heart block. Prescribed Dalacin and Ceftum. Treatment?

hi my father , 76 dignose with diabetes mellitus with nephropathy and complete heart block , for which pacmaker is installed on 1st jan-2013. now urea level is 57.8 found. creatine before operation is 2.5 now its 1.3, BP at present is 145/ 71. after operation doctor given him dalacin c 300 and ceftum 500 for 5 days. now what medices treatment he required particular for nephropathy.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Hi,Its good sign that your father's serum creatinine has come to 1.3 from 2.5. Dalacin C and Ceftum are Antibiotics which prevents/treats Infection.As your father is responding well,No particular treatment is necessary for him for Nephropathy at present.Please check Serum creatinine levels regularly.I wish him speedy recovery.
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor